# SDR HYIA20250718001

- Difficulty date: July 16, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N699CA
- Make and model: Tecnam P2012
- Aircraft serial: 010US
- Aircraft time: 3,300 hours, 3,358 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 20231B
- Part serial: 211805
- Condition: Leaking
- Location: Fuel
- Part time: 1,123 hours, 903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A SMELL OF GAS IN THE CABIN DURING FLIGHT. MAINTENANCE INSPECTED AND REPLACED THE RIGHT PRIMARY FUEL BOOT PUMP WITH NO ADDITIONAL FAULTS FOUND.
